# SDR M7K2008F00056

- Difficulty date: October 30, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 6485000
- Part serial: 1105
- Condition: Inoperative
- Location: Anti Collision
- Part time: 3,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STROBE FLASH BECAME WEAKER AS THE DAYS PASSED UNTIL UNIT WOULD NO LONGER PASS STROBE INTENSITY REQUIREMENTS AND WAS REPLACED IAW A FIELD APPROVED 337BY THE INSTALLATION OF A WHEEL FLASHING LED ANTI COLLISION LIGHT ASSEMBLY AND ADAPTER BRACKET. THESE MONOBLOCK ANTI COLLISION LIGHT ASSY HAVE NOT HAD PREDICTABLE LIFE EXPECTANCIES AND ARE NOT REPAIRABLE.  THEY ARE ALSO THREE TIMES MORE EXPENSIVE THAN THE LED REPLACEMENTS. (K)
